# SDR SWAA2015121847279

- Difficulty date: October 27, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0202853003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANELS NR 5, HAS BROKEN EMER LIGHT BUSHING.  R & R EMER LIGHT HOUSING ASSEMBLY IAW MM.
